# SDR COMA9620006

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC704
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Rt Engine
- Part time: 12,670 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

RT ENGINE DID NOT ACHIEVE REQUIRED TORQUE, TAKEOFF ABORTED.  ADJUSTED THE TORQUE SIGNAL CONDITIONER AND ACFT RETURNED TO SERVICE.
